# SDR DALA2024053105706

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0368602) FWD CARGO ZEE CHANNEL 10 IN FWD OF STA 500A TO STA. 500L RBL 24 HAS MULTIPAL AREAS OF CORROSION. REMOVED AND REPLACED ZEE CHANNEL AND SPLICE IAW B737 SRM 51-40-02 AND 53-00-53-2R5.
